Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have itchy raised rash around waist, inner arms, neck, back, legs and buttocks. Prescribed Prednisone. Have Asthma. Guide?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have a very itchy raised rash around my waist, inner arms, neck back and legs and buttocks. I am on blood thinners due to 5 cardovascular stents. My waist area is very sensitive to touch and is sore to the touch, feels tender inside.
I have been proscribed Prednisone, an Anti hestimine but did not assist. I am on a broad based anti biotic, Augmentim fornthenpast three days but not helping. Can ou advise?
Posted Sat, 22 Jun 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for writing to us.
Though blood thinners can induce red rash (purpura)over body, these would hardly be itchy, tender or painful.
Other causes could be eczema, contact dermatitis, fungal infection, scabies, drug induced allergic rash, urticaria etc.
I would be in a better position to answer if you could attach an image of your concerned lesions.

Also I would like to know
Since how long are you having it
If lesions are transient or permanent
If preceding history of exposure to sun, farm exposure, any particular plant, new cream, cosmetic, new drug etc.
If lesions are itchy more in night
Description of rash- raised bumps, patches, annular lesion etc.

Hoping to hear from you soon.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor